# SDR SWAA2024061485991

- Difficulty date: May 15, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE LOCATED AT AFT CARGO COMPARTMENT 2024-339975<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30; S/N: B23399190; DUE DATE: 04/MAR/25;[02] ON STEP 4 TOOL USED: RADIOMETER/PHOTOMETER KIT. P/N:XRP-3000. S/N:1859843. DUE DATE:24-JUL-24.;[03] TOOL USED ON STEP 4 RADIOMETER/PHOTOMETER KIT. P/N:XRP-3000. S/N:1859843. DUE DATE:24-JUL-24.;[04] REPAIRED THE CENTER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.C. AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED THE CENTER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.C. AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED TASK.
